# SDR IPXA2019070644142

- Difficulty date: June 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Rib
- Part number: A54515020200
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #1 PYLON L/H FRAME SUPPORT AT RIB 20 HAS ELONGATED HOLE AT LOWER CASE DRAIN LINE.REPAIRED DAMAGED #1 PYLON L/H FRAME SUPPORT RIB 20 ELONGATED HOLE IAW EA 300-5450-01-A7808 REV. IR AND EO A300-5450-73000-A. (MINOR)
